MathSciNet Relay Station
MathSciNet bibliographic data
MR2163599 (2006f:47010) 47A16 (46E15 46J15)
Izuchi, Kou Hei Cyclic vectors in the Fock space over the complex plane. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3627–3630 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement